MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/D; HIP LINER PE HC

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/D; HIP LINER PE HC
Catalog Number 01.32.3241HCT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 january 2024: lot 160905: (b)(4) items manufactured and released on 20-apr-2016.Expiration date: 2021-03-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Additional involved implant batch review performed on 26 january 2024 on ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot.160548 lot 160548: (b)(4) items manufactured and released on 28-apr-2016.Expiration date: 2021-04-02.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient had a dislocation of the head from the liner and the cause is unknown.At 7 years and 4 months post primary the surgeon revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/D
Common Device Name
HIP LINER PE HC
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18657234
Report Number3005180920-2024-00041
Device Sequence Number20893284
Product Code LPH
UDI-Device Identifier07630030811876
UDI-Public07630030811876
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue Number01.32.3241HCT
Device Lot Number160905
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Initial Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale